# SDR UPS98225456

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192085
- Condition: Corroded
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C57-581-06.00-03) NR 2 FLAP TRACK FRONT MOUNT FORKS HAVE CORROSION ON INNER FACE.  REMOVED AND REPLACED IAW SRM 51-30-2, OHM 57-40-1, FAB NR 47282 AND MM 27-51-31.
